# SDR UIEA00049

- Difficulty date: October 21, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Engine: Ge CF650E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

FLT 9027 - BOM-MAA - NR 2 ENGINE FLAME OUT AT FL370.  ALL ENGINE INDICATIONS WERE NORMAL AND ENGINE WAS RUNNING FINE.  ACCOMPLISHED IN FLIGHT RESTART AT FL290.  MAINTENANCE CHECKED ENGINE INLET AND EXHAUST AREA AND NO DEFECTS WERE FOUND.  INSPECTED ENGINE TUBING AND CABLES, PUSH PULL RODS, ETC AND LL OK.  REPLACED FUEL FILTER AS PRECAUTION.  PERFORMED ENGINE RUN UP AND ALL OK.  NO PREVIOUS HISTORY.  (M)
